# SDR 7GMB201806151

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N286CH
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501185
- Aircraft time: 4,695 hours, 4,159 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 98166
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 5,287 hours, 4,727 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT GENERATORS NR 2 AND NR 4 SHOWED ERRATIC LOAD SHARING ACCOMPANIED WITH CLICKING NOISES DURING CRUISE. PER MEL 24-31-01-2 (M) PROCEDURE, MX DETERMINED NR 2 GENERATOR IS FAULTY. REMOVED AND REPLACED NR 2 GENERATOR. OPS CHECK PASSED. THE AIRCRAFT WAS RETURNED TO SERVICE.
